# SDR CA140825002

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,026 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 868D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS HALF SPEED STATUS AFTER LANDING, 1 FLAP PDU INOPERATIVE WITH NO SKEW DETECT DEFERRAL M.  SKEW DETECTION DUMMY BOX REMOVED AND ORIGINAL SKEW DETECTOR REINSTALLED.  PDU FOUND U/S AND REPLACED WITH NEW UNIT, INSTALLED IAW AMM 27-52-01. FLAP SYS FUNCTION CHECKED SERVICEABLE WITH ALL FAULT MESSAGES CLEARED IAW AMM 27-51-15. VISUAL CHECK PERFORMED FUNCTION CHECK PERFORMED INSPECTION OR TASK CARRIED OUT WITH NO FAULTS FOUND- AFH 32243.05, AFC 24579, PDU, TSN, TSN, TSR,  32252.03 HRS. 24587 CYC.
